Previous |  Up |  Next


Title: On separating sets of words. I. (English)
Title: O oddělujících množinách slov. I. (Czech)
Author: Flaška, Václav
Author: Kepka, Tomáš
Author: Kortelainen, Juha
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 49
Issue: 1
Year: 2008
Pages: 33-51
Summary lang: English
Category: math
MSC: 05A05
MSC: 68Q42
MSC: 68Q70
MSC: 68R15
idZBL: Zbl 1162.68030
idMR: MR2517936
Date available: 2012-10-06T02:50:07Z
Last updated: 2012-10-06
Stable URL:
Related article:
Related article:
Related article:
Related article:


Files Size Format View
ActaCarolinae_049-2008-1_5.pdf 646.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo